Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest remedies for chronic insomnia

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4746 Questions
Question
Hi, I cannot sleep at night even on days that I don't do excersise at all nor can I sleep during the day and if I do sleep at night I sleep late and wake up early . What is this ?
Posted Wed, 22 Nov 2017 in Mental Health
 
 
Answered by Dr. Seikhoo Bishnoi 39 minutes later
Brief Answer:
Please elaborate the symptoms in detail

Detailed Answer:
Hello thanks for asking from HCM

You have problem of onset of sleep and this early insomnia could be due to a number of reasons.

If there is any significant stress in your life then please mention this. Any other associated symptoms should also be mentioned.

Thanks and take care

Please provide details in follow up.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for chronic insomnia 17 hours later
It's been going on for a while . I first got it when I was 17years old but it was for a few weeks then I returned to sleep normal but when I turned 19 I been having it for months and it doesn't go away. I fall asleep about 5am even if I try early it won't work and I wake up at 7am and sometimes I don't get sleep at all. I'm just worried because I'm really trying to do good in school. No I have no stress or worries at all.
 
 
Answered by Dr. Seikhoo Bishnoi 13 hours later
Brief Answer:
Zolpidem or Zopiclone can be used for sleep.

Detailed Answer:
Hello again

Since there are no ongoing stress or worries, you are healthy young male so I don't think there is any significant need to take treatment for long. You have primary insomnia and the symptoms will improve in some time. Improve your sleep hygiene and you will see improvement in sleep.

For some time you can think of taking drugs like Zolpidem or Zopiclone which will help in sleep onset and in some days you can gradually stop taking medicines. You can talk with a doctor for these medicines.

Thanks and Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor